# SDR DXTA2025030602555

- Difficulty date: March 2, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605810
- Aircraft time: 14,378 hours, 11,016 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: D4SC24
- Part serial: 2513
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON LANDING GEAR RETRACTION, THE RED UNLOCK LIGHT STAYED ILLUMINATED. THE HYD PRESS LIGHT STAYED ILLUMINATED AND STARTED FLASHING WITH ASSOCIATED MASTER CAUTION LIGHT. STAB MISCOMPARE LIGHT ALSO ILLUMINATED.  EXTENDED GEAR, GOT THREE GREEN AND ALL LIGHTS WENT OUT. ON POST FLIGHT, NO DAMAGE, FOD OR HYDRAULIC ISSUES NOTED HYDRAULIC RES IS FULL. NO HYDRAULIC LEAKS NOTED. CORRECTIVE ACTION: REPLACED PRESSURE SWITCH. OPS CHECK GOOD. IAW CE-560XL AMM 27-40-00.
